Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On $ p$-mixed Abelian groups


Author: John A. Oppelt
Journal: Proc. Amer. Math. Soc. 18 (1967), 344-346
MSC: Primary 20.30
DOI: https://doi.org/10.1090/S0002-9939-1967-0207827-0
MathSciNet review: 0207827
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Baer, The subgroup of the elements of finite order of an Abelian group, Ann. of Math. (2) 37 (1936), 766-781. MR 1503308
  • [2] L. Fuchs, Abelian groups, Pergamon Press, London, 1960. MR 0111783 (22:2644)
  • [3] I. Kaplansky, Projective modules, Ann. of Math. (2) 68 (1958), 372-377. MR 0100017 (20:6453)
  • [4] L. Kulikov, Direct decompositions of groups, Ukrain. Mat. Ž. 4 (1952), 230-275 and 347-351; Amer. Math. Soc. Transl. (2) 2 (1956), 23-87. MR 0075951 (17:824e)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.30

Retrieve articles in all journals with MSC: 20.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0207827-0
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society